# SDR SWAA2024111346252

- Difficulty date: October 8, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP (10 FT) AT PASSENGER CABIN 2024-634173<[01] REPLACED PHOTOLUMINESCENT STRIP (10 FT) AT PASSENGER CABIN I.A.W SOPM 20-50-12 REV. 56;[02] COMPLETED JOB
